# SDR GTIA2024122738630

- Difficulty date: December 25, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 29,153 hours, 12,951 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR DESCENDING THROUGH 1700 FEET DISSIPATED AFTER ISOLATING PACK 1-PERFORMED TSM 05-50-00-810-831-A. NO FUME FOUND. PERFORMED NORMAL OPS OF PACK 1 AND 2 WITH ENG IAW AMM 71-00-00, NO FUME / ODOR NOTED. MOC NOTIFIED AC OK FOR CONTINUED OPERATION
